# SDR LR7A2016030100764

- Difficulty date: March 1, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 55,429 hours, 32,543 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Part number: 354009
- Condition: Cracked
- Location: Bs 93
- Part time: 55,429 hours, 32,543 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FS93, BULKHEAD REPAIRS, FOUND LOWER WEBS CRACKED AT RADOME LATCHING POINTS.  REPAIR BY REPLACEMENT ACCOMPLISHED IAW SMP 583, SRM 51-60 AND 51-70.
